# SDR COMA9760008

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916405
- Condition: Inoperative
- Location: Nr 2
- Part time: 829 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SPOILER FAULT MESSAGE ON EICAS.  REPLACED NR 2 SECU, OPERATIONAL CHECK GOOD.
